# SDR SWAA062219

- Difficulty date: June 26, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 16,778 hours, 9,418 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1853M33PO6
- Part serial: LMDN9133
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK / DECLARED EMERGENCY / INFLIGHT SHUTDOWN.  NR 1 ENGINE FLAME-OUT GOING TO CLIMB THRUST, TRIED TO RESTART, ENGINE WOULD NOT ACCELERATE OVER 20 PERCENT.  REMOVED AND REPLACED NR 1 ENGINE EEC PER MT.
